Vertigo & Chocolate!

Since Monday, I've had a wonky, intermittent bout of vertigo. It's been about 8-9 years since my last experience with this set of symptoms that sends me reeling in surprise when I get up from a successful, clearheaded session at my computer. Last time I wore flipflops, slid on a wet spot in somebody's garage and sprained my toe. This time I'm holding on a lot more often. Especially in the shower.

My schedule doesn't really have time in it for "rest for three days until the vertigo passes" (and who says that would help anyway?) so in many ways I'm going about my business, entertaining as that's been. Although I've had an atypical nap or two since the beginning of the week, which is always fun. You'll be thrilled to know I'm not driving right now...so far I've been able to hitch a ride or even get a client to pick me up so we can ride together to our intended destination. I'm not certain how long I'll be able to get away with such shenanigans, but it's working so far.

Since my friend, Margot, has vertigo fairly frequently, I asked her opinion on treatments. She tends to combat her usual and customary culprit - sinus infections - with Dramamine and Sudafed, so I decided to try this before running off to the doctor only to be given similar advice at the bargain price of Considerably More Than Margot Charges. (Also the pharmacist confirmed that many people use Dramamine for vertigo.)

The jury's still out on whether or not it's working. But something else hit me a little while ago: there's more chocolate in this house than many people could eat in a month. (tee hee hee...) Hmmm!

I'm gonna' add chocolate to my Treatment Cocktail. Dramamine and Sudafed and Chocolate. I'll let you know how it turns out! Since chocolate works for just about everything else, I'm counting on a glorious outcome!

My regular readers will also be pleased, no doubt, to learn that I've foregone the usual dosage of Adderall. No need to put my system into an irreversable tailspin! I can't even imagine what a day with both Adderall and Sudafed would feel like. Eek!